I was taking Microgynon when I was living in HKG. It wasn't until I moved to San Francisco when I started taking it again after some time off from it that I was getting very bloated and that my appetite had increased 10fold! I wasn't sure what was going on at the time. I was also exercising 5 times a week and burning about 500-700 kcals per gym visit. I managed to stay at a decent weight but it was weird that I wasn't losing any weight no matter how much I worked out!
When I decided to give my body a break from birth control meds, I noticed that I lost about 5 lbs. pretty much in a couple of weeks time. I wasn't doing anything differently.
Thinking that my body might not be compatible with Microgynon, I went to see the doctor recently and she put me on Yaz and then Yasmin (cheaper version of Yaz) and although I had mood swings (something I never had with Microgynon) and started PMS symptoms, it balanced out in about 8 weeks. 3 days ago, my prescription for Yasmin didn't come through and I decided to take a month of Microgynon while waiting for the Yasmin to arrive. My stomach has become incredibly bloated and I feel like I've gained 5 lbs. in my stomach overnight! My doctor did say that some pills can make you hungry and to watch my appetite. I didn't eat anything abnormal yesterday and I woke up this morning looking like I ate 2 entire pizzas by myself.
I decided today that I am going off it mid-cycle. It's way too depressing to stay on this pill now that I know what it does.